# SDR AMTA200400959

- Difficulty date: July 30, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FOUND R1 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM UNDERNEATH GIRT BAR.  SLIDE ENGAGE OPS NORMAL.  (M)
